# SDR SWIA2018100345120

- Difficulty date: October 3, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 42,555 hours, 36,032 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fcu
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION IN FLIGHT AT ZERO FLAP POSITION. DIVERTED. (FLT 5280) FO: 10/03/2018 CLOSED  REMOVED AND REPLACE FECU IAW AMM. OPS CHECKS GOOD.
